MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE
Model Number SV2297
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and no issues were noted during manufacturing.Retain samples from the same lot were tested for finished goods testing, including suture tensile strength and needle attachment testing.Test results show that all retain samples passed.Investigations performed did not reveal any issues with the product and the report could not be substantiated.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the needle came loose of the suture.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
amanda cole
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key12812533
Report Number3006981798-2021-00028
Device Sequence Number11956566
Product Code GAM
UDI-Device Identifier20884521150956
UDI-Public20884521150956
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2024
Device Model NumberSV2297
Device Lot Number21061511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown